Coupled coincidence point theorems for contractions without commutative condition in intuitionistic fuzzy normed spaces
1 Department of Mathematics, King Mongkut's University of Technology Thonburi, Bang-Mod, Bangkok 10140, Thailand
2 Department of Mathematics Education and the Rins, Gyeongsang National University, Chinju 660-701, Korea
Fixed Point Theory and Applications 2011, 2011:81 doi:10.1186/1687-1812-2011-81Published: 18 November 2011
Recently, Gordji et al. [Math. Comput. Model. 54, 1897-1906 (2011)] prove the coupled coincidence point theorems for nonlinear contraction mappings satisfying commutative condition in intuitionistic fuzzy normed spaces. The aim of this article is to extend and improve some coupled coincidence point theorems of Gordji et al. Also, we give an example of a nonlinear contraction mapping which is not applied by the results of Gordji et al., but can be applied to our results.
2000 MSC: primary 47H10; secondary 54H25; 34B15.